# SDR SIMA200606913

- Difficulty date: March 8, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Bs 280
- Part time: 6,760 hours, 5,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WEB AT STA 280 WAS FOUND CORRODED.  PERFORMED CUT OUT OF WEB TO REMOVE DAMAGE.  PREPARED SECTION FROM NEW WEB.  FABRICATED A WEB SPLICE.  REPAIR DONE IAW REO.  (K)
